# SDR ABXA020237

- Difficulty date: September 25, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 52,745 hours, 50,284 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 99122439
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON BULKHEAD ANGLE CRACKED IN RADIUS ADJACENT TO LOWER SPAR CRACK. REPLACED LEFT BULKHEAD ANGLE IAW REA D953-45305-MR.
